# SDR SWAA2022040784589

- Difficulty date: March 10, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VAPOR BARRIER AT STA 663 FOUND CRACKED / [01] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT VAPOR BARRIER AT STA 663 FOUND CRACK 19'' OF LENGTH. REF B737-700 NDT PART 1 51-05-01PARAGRAPH 5.;[02] DRILLED STOP DRILL ON THE CRACK END. REF 57-10-10-2R-2 REPAIR 2PARAGRAPH 4 B.;[03] PREPARED THE DAMAGED AREA TO DRY OUT. REF B737-700 SRM 57-10-10-2R-2; SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4 B AND C AND SRM 51-70-04-2R-0 PARAGRAPH 4 D.;[04] VERIFIED 1-3. OK TO DRY OUT.;[05] PERFORMED DRY OUT ON RT SIDE VAPOR BARRIER IN DAMAGE AREA; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[06] VERIFIED STEP 5. OK TO INSTALL REPAIR.;[07] REPAIRED CRACK DAMAGE ON RT VAPOR BARRIER AT STA 663 WITH A PERMANENT REPAIR ASPER B737 SRM 51-70-04-2R-10;[08] PERFORMED TAP TEST ON REPAIRED AREA ON RT VAPOR BARRIER; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[09] VERIFIED STEPS 7 AND 8.;[10] OK TO PRIME AND TOPCOAT.;[11] APPLIED PRIMER & TOP COAT AT REWORKED AREA OF REVEAL; AS PER B737-7 AMM 51-21-72-370-804 & 51-21-73-370-803.;[12] CORRECTION ON STEP #11:APPLIED PRIMER & TOP COAT AT REPAIRED VAPOR BARRIER WEB; AS PER B737-7 AMM 51-21-72-370-804 & 51-21-73-370-803.;[13] VERIFIED STEPS 11 AND 12;[14] TASK C/W;[15] TASK C/W
